# SDR QXEA2009092100689

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 280.00 BULKHEAD WEB SHOWS EVIDENCE OF CORROSION.   BLENDED LIGHT SURFACE CORROSION AT RT LOWER BULKHEAD AT FS 280 IAW SRM 53-11-10, REPAIR -003-A01, PAGE 201.  ACCOMPLISHED REPAIR A, DISPOSITION FOR LIGHT CORROSION, BLENDED .004 MATERIAL FROM INBOARD WEB AND .007 MATERIAL FROM CENTER SECTION, AREA 2, TOTAL BLENDED AREA DOES NOT EXCEED 20% OF POCKET SURFACE AREA.
